An asymptotic expansion for the distribution of the likelihood radio criterion for a gaussian autoregressive moving average process under a local alternative

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

In this paper, we shall derive the asymptotic expansion for the distribution of the likelihood ratio criterion for a Gaussian autoregressive moving average process under a sequence of local alternative hypotheses converging to the null hypothesis with rate of convergence [formula omitted] where n is the sample size. Explicit algebraic formulae are presented for certain special cases, including the ARMA(1,1).

Original languageEnglish
Pages (from-to)73-84
Number of pages12
JournalEconometric Theory
Volume1
Issue number1
DOIs
Publication statusPublished - 1985 Apr

ASJC Scopus subject areas

  • Social Sciences (miscellaneous)
  • Economics and Econometrics

Fingerprint Dive into the research topics of 'An asymptotic expansion for the distribution of the likelihood radio criterion for a gaussian autoregressive moving average process under a local alternative'. Together they form a unique fingerprint.

  • Cite this